| Model Number |
1581-21-008 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2008, the patient underwent the surgery for the knee with the insert.After the surgery, infection occurred, and replacement of the insert became necessary.On (b)(6) 2021, the patient underwent the revision surgery, and the surgeon performed debridement and replaced the insert.The revision surgery was completed successfully without any surgical delay.This event has been reported in (b)(4), (b)(4).After this event, the surgeon reported that the symptoms of infection have not resolved on (b)(6) 2022.The surgeon commented that he would not change the implant again but perform arthroscopic surgery this event has been reported in (b)(4),(b)(4).After this event, it was reported that the surgeon performs debridement and replaces the insert in question on (b)(6) 2023 for the left pyogenic arthritis.Medical history: rheumatoid arthritis no further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.